# SDR QXEA2010121300871

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FOUND CORROSION ON FR 156 LOWER FLANGE STR 33-32R.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  CONFIRMED REPAIR AREA IS CRACK FREE REF NTM 51-00-01-250-801. FABRICATED AND INSTALLED REPAIR IAW RD 8/4-53-017 AND SRM 51-21-10 AND 51-25-10. APPLIED CPC TO AREAS IAW AMM 51-25-01390-801.
